# SDR 20010510CW008

- Difficulty date: April 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wire Rope
- Condition: Frayed
- Location: Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LATCHING CABLE WAS FOUND FRAYED DUE TO CONTACT WITH CABLE GUIDE.  CABLE PULLEY HAD A FOREIGN MATERIAL IN GROOVE CAUSING CABLE TO BE FORCED INTO CABLE GUIDE.
